MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s1481803500003821

Медицинская библиотека · CJEM · 1999

Anticholinergic visual hallucinosis from atropine eye drops.

Bishop A G, Tallon J M

СтатьяПеревод в очереди

Аннотация

A 37-year-old man with type I diabetes mellitus and chronic renal failure presented to the emergency department complaining of hallucinations. He was 5 days postoperative for left pars plana vitrectomy and intra-ocular lens implantation and had been taking ophthalmic atropine, tobramycin and prednisolone. He had presented 5 months earlier, on the same ophthalmic medications, with postoperative hallucinations after a right pars plana vitrectomy. Visual hallucinations are a major side effect of anticholinergic poisoning. Ophthalmic instillation of atropine has been documented to cause many central nervous sytstem symptoms, including hallucinations.

Для цитирования: Bishop A G, Tallon J M. Anticholinergic visual hallucinosis from atropine eye drops.. CJEM. 1999. DOI: 10.1017/s1481803500003821.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.